Alert archive / Ohio / River Flood Warnings in 2013

River Flood Warning 28, NWS Cleveland, OH

April 19, 2013Lucas County, Wood County, Ohio

NWS Cleveland, OH issued this river flood warning at Apr 19, 2013, 11:33 AM EDT for Lucas County, Wood County, Ohio. It took effect at Apr 21, 2013, 12:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 19, 2013, 11:33 AM EDT (15:33 UTC)
In effect from
Apr 21, 2013, 12:00 AM EDT
Expired
Apr 20, 2013, 10:02 AM EDT
In force
Issued by
NWS Cleveland, OH
Flood severity
Minor

Counties Lucas County, OH, Wood County, OH

The radar

The Detroit radar (KDTX), 131 km from the middle of the area, began a volume at 15:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Maumee River at Waterville (WTVO1). The gauge peaked at 8.77 ft at Apr 20, 2013, 11:00 AM EDT.

actionminormoderatemajor5101504/1904/2004/21
Action stage
9 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04193500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

684 
WGUS41 KCLE 191533
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1133 AM EDT FRI APR 19 2013

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  MAUMEE RIVER AT WATERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC095-173-192333-
/O.NEW.KCLE.FL.W.0028.130420T0651Z-000000T0000Z/
/WTVO1.1.ER.130420T0651Z.130420T1800Z.000000T0000Z.NO/
1133 AM EDT FRI APR 19 2013

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MAUMEE RIVER AT WATERVILLE
* FROM LATE TONIGHT UNTIL FURTHER NOTICE
* AT 11:00 AM FRIDAY THE STAGE WAS...7.5 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 9.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE TONIGHT AND RISE TO NEAR
  9.9 FEET BY SATURDAY EVENING.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$
4 follow-up statements
095 
WGUS81 KCLE 191910
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
310 PM EDT FRI APR 19 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  MAUMEE RIVER AT WATERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC095-173-200310-
/O.EXT.KCLE.FL.W.0028.130420T0800Z-000000T0000Z/
/WTVO1.1.ER.130420T0800Z.130421T0000Z.000000T0000Z.NO/
310 PM EDT FRI APR 19 2013

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE.
* FROM LATE TONIGHT UNTIL MONDAY.
* AT  3:00 PM FRIDAY THE STAGE WAS 7.9 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SATURDAY MORNING AND 
  RISE TO NEAR 9.9 FEET BY EARLY SUNDAY MORNING.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$
159 
WGUS81 KCLE 200256
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1056 PM EDT FRI APR 19 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  MAUMEE RIVER AT WATERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC095-173-201056-
/O.EXT.KCLE.FL.W.0028.130421T0400Z-130422T0300Z/
/WTVO1.1.ER.130421T0400Z.130421T1200Z.130421T2100Z.NO/
1056 PM EDT FRI APR 19 2013

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING...THE FLOOD 
WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE.
* FROM LATE SATURDAY NIGHT TO SUNDAY EVENING.
* AT 10:00 PM FRIDAY THE STAGE WAS 8.3 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE EARLY SUNDAY MORNING AND RISE 
  TO NEAR 9.2 FEET SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD
  STAGE BY SUNDAY AFTERNOON.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$
852 
WGUS81 KCLE 201012
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
612 AM EDT SAT APR 20 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  MAUMEE RIVER AT WATERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC095-173-201812-
/O.CON.KCLE.FL.W.0028.130421T0400Z-130422T0300Z/
/WTVO1.1.ER.130421T0400Z.130421T1200Z.130421T2100Z.NO/
612 AM EDT SAT APR 20 2013

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE.
* FROM LATE TONIGHT TO SUNDAY EVENING.
* AT  6:00 AM SATURDAY THE STAGE WAS 8.3 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE TONIGHT AND TO 9.2
  FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  BY SUNDAY AFTERNOON.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$
104 
WGUS81 KCLE 201402
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1002 AM EDT SAT APR 20 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  MAUMEE RIVER AT WATERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC095-173-201432-
/O.CAN.KCLE.FL.W.0028.000000T0000Z-130422T0300Z/
/WTVO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1002 AM EDT SAT APR 20 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE MAUMEE RIVER AT WATERVILLE.
* AT  9:00 AM SATURDAY THE STAGE WAS 8.5 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 8.8 FEET 
  SUNDAY AFTERNOON.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Apr 19, 10:53 AM EDT, 40 minutes earlier.

Area forecast discussion, Apr 19, 10:53 AM EDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1053 AM EDT FRI APR 19 2013

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE EAST OF THE AREA THIS AFTERNOON. HIGH
PRESSURE WILL BUILD INTO NORTHERN OHIO AND NW PA ON SATURDAY. THIS
HIGH WILL MOVE OFF THE NEW ENGLAND COAST MONDAY NIGHT ALLOWING THE
NEXT AREA OF LOW PRESSURE TO MOVE INTO THE WESTERN GREAT LAKES ON
TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
POSTED A SHORT WIND ADVISORY FOR LATE MORNING AND EARLY AFTERNOON
AHEAD OF THE COLD FRONT. MUST BE JUST ENOUGH WIND MIXING DOWN
AHEAD OF THE FRONT...GOT A 44 KNOT GUST AT PHD ASOS AND HAD
REPORTS IN ALLIANCE AND SEBRING OF POWER LINES DOWN AND LIGHT
OBJECTS BEING BLOWN AROUND.

THE MID MORNING FORECAST UPDATE IS MAINLY FOR HOURLY WEATHER...
TEMPS...SKY COVER... WIND ETC. THE FRONT IS MOVING EAST AT ABOUT
25 MPH AND WILL MOVE EAST OF THE FORECAST AREA AROUND 2 PM. A FEW
SHOWERS COULD LINGER ESPECIALLY OVER THE HILLS OF NE OH/NW PA THIS
AFTERNOON. NOT WORRIED TO MUCH ABOUT THE POST FRONTAL WINDS. THE
CLOUDS AND SPRINKLES WILL REDUCE THE MIXING POTENTIAL THIS
AFTERNOON AND WE SHOULD STAY JUST BELOW THE WIND ADVISORY CRITERIA
IN MOST AREAS WITH GUSTS BETWEEN 30 AND 40 MPH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
THE UPPER LEVEL TROUGH WILL SLOWLY MOVE ACROSS THE REGION TONIGHT.
THIS COMBINED WITH COLDER AIR FLOWING ACROSS THE WARM LAKE SHOULD
KEEP THE CHANCE OF SHOWERS IN THE FORECAST. IT EVEN LOOKS AS IF
PORTIONS OF THE REGION WILL SEE SOME SNOW FROM LATE EVENING INTO
THE OVERNIGHT HOURS. CANT COMPLETELY RULE OUT SOME VERY LIGHT
ACCUMULATIONS ON THE GRASSY AREAS OF THE HIGHER TERRAIN OF NE OHIO
INTO NW PA. A FEW LOCATIONS ACROSS NW PA MAY SEE A DUSTING WITH A
SLIM CHANCE OF UP TO AN INCH.

HIGH PRESSURE WILL GRADUALLY BUILD INTO THE AREA ON SATURDAY WITH
A MUCH BELOW AVERAGE HIGH EXPECTED. MOST LOCATIONS WILL REMAIN IN
THE 40S WITH WEST TO NORTHWEST WINDS MAKING IT FEEL EVEN COOLER.
AS THE HIGH SLIDES EASTWARD ACROSS NY STATE IT WILL ALLOW A
SOUTHEAST TO SOUTH WIND TO DEVELOP. THIS COMBINED WITH SOME
SUNSHINE WILL WARM TEMPERATURES BACK INTO THE 50S FOR SUNDAY.

THE SOUTHERLY FLOW INCREASES ON MONDAY AS THE NEXT UPPER LEVEL
TROUGH DIGS INTO THE NORTHERN PLAINS. HIGHS MONDAY AFTERNOON
SHOULD RETURN TO THE LOWER AND MAYBE MIDDLE 60S.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
MODELS CONSISTENT WITH LARGE UPPER LEVEL TROUGH DIGGING SOUTHEAST
TOWARD THE FORECAST AREA AND BECOMING BARELY NEGATIVELY TILTED BY
THURSDAY. THIS FEATURE WILL CAUSE RAPID CYCLOGENESIS TO OCCUR OVER
THE OKLAHOMA PANHANDLE AND THEN TRACK NORTHEAST INTO THE CENTRAL
GREAT LAKES BY WEDNESDAY. A COLD FRONT TRAILING FROM THE LOW WILL
MOVE EAST ACROSS THE REGION ON WEDNESDAY AS WELL.  WARM AIR
ADVECTION IS EXPECTED TO TAKE PLACE AHEAD OF THE STORM SYSTEM BUT
DOES NOT APPEAR TO BE AS VIGOROUS AS THE AIR MASS WE ARE
EXPERIENCING RIGHT NOW. UNFORTUNATELY...ANOTHER ROUND OF COLD AIR
WILL FOLLOW THE FRONT WEDNESDAY NIGHT INTO THURSDAY. SO FAR...THE
TREND HAS BEEN FOR THESE AIR MASSES TO MODERATE WITH TIME AS THEY
MOVE INTO THE REGION. SO WE WILL SEE IF THIS ONE DOES THE SAME.

&&

.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
LINE OF SHOWERS CONTINUES TO MOVE EAST NORTHEAST ACROSS THE AREA.
COLD FRONT HAS ALREADY PUSHED THROUGH TOLEDO AND FINDLAY AND WILL
BE ACROSS THE REST OF THE FORECAST AREA DURING THE MORNING HOURS.
NOT EXPECTING CEILINGS TO BE MUCH WORSE THAN MVFR ALONG WITH
CEILINGS WITH THE FRONT. OTHERWISE...VFR WILL RETURN TO THE AREA
THIS AFTERNOON. THERE IS THE POSSIBILITY FOR SOME MVFR CEILINGS
AND LIGHT SNOW OVERNIGHT AS SURFACE TROUGH SWINGS THROUGH THE
AREA.

WINDS WILL BE GUSTY TODAY AS COLD AIR ADVECTION TAKES PLACE. WINDS
SHOULD GUST TO 35 KNOTS ACROSS THE AREA BUT CANT RULE OUT A 40
KNOT WIND GUST WHICH IS ONCE AGAIN THE THRESHOLD FOR AIRCRAFT
PARKING CONDITIONS. WINDS DIMINISH SLIGHTLY TONIGHT.

.OUTLOOK...VFR.

&&

.MARINE...
HAVE RAISED THE GALE WARNING FOR THE WESTERN HALF OF THE LAKE. WINDS
WITH THE FRONTAL PASSAGE HAVE BEEN GUSTING TO GALE FORCE...BUT WINDS
HAVE BEEN SUSTAINED TO NEAR GALE FORCE EVEN BEHIND THE FRONT. AS
COLD AIR CONTINUES TO MOVE INTO THE REGION...GALE FORCE WILL
CONTINUE INTO THIS EVENING. THERE IS ALSO THE POSSIBILITY THAT THE
EASTERN HALF MAY ALSO NEED A GALE WARNING FOR LATER THIS
AFTERNOON/TONIGHT. SOUTHWEST FLOW IS OPTIMAL FOR THIS AND WILL
CONTINUE TO MONITOR. LOW LEVEL LAPSE RATES/STABILITY DECREASES WITH
THE COLD AIR ARRIVAL...AND MAY BE ENOUGH TO ALLOW THE GALE FORCE
WINDS TO OCCUR TONIGHT.

OTHERWISE...HIGH PRESSURE BUILDS IN SATURDAY AND STICKS AROUND INTO
MONDAY. GENERALLY LIGHT FLOW IS EXPECTED ON THE LAKE SATURDAY NIGHT
THROUGH SUNDAY WITH AN INCREASE IN THE WINDS OUT OF THE SOUTHEAST
AHEAD OF A WARM FRONT FOR MONDAY. WINDS SETTLE BACK DOWN MONDAY
AFTERNOON INTO TUESDAY BEHIND THE WARM FRONT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR OHZ014-023-033-
     089.
PA...WIND ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR PAZ001>003.
MARINE...GALE WARNING UNTIL 4 AM EDT SATURDAY FOR LEZ142>146-162>166.
     SMALL CRAFT ADVISORY UNTIL 8 PM EDT SATURDAY FOR LEZ147>149.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...MULLEN
LONG TERM...LOMBARDY
AVIATION...LOMBARDY
MARINE...LOMBARDY/OUDEMAN
Hazardous weather outlook, Apr 19, 10:50 AM EDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1050 AM EDT FRI APR 19 2013

OHZ003-006>013-017>022-027>032-036>038-047-201500-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX-
1050 AM EDT FRI APR 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

WINDS MAY GUST 40 TO 45 MPH THIS AFTERNOON AS COLDER AIR RAPIDLY
SPREADS ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ014-023-033-089-PAZ001>003-201500-
ASHTABULA INLAND-TRUMBULL-MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
1050 AM EDT FRI APR 19 2013

...WIND ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>146-162>166-201500-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
1050 AM EDT FRI APR 19 2013

...GALE WARNING IN EFFECT UNTIL 4 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-147>149-167>169-201500-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA-
ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1050 AM EDT FRI APR 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

GALE FORCE WINDS MAY BE POSSIBLE ACROSS THE EASTERN HALF OF THE
LAKE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 9:34 AM EDTGale WarningCLE23 hr
Apr 19, 10:38 AM EDTWind AdvisoryCLEAshtabula, Mahoning, Trumbull3 hr
Apr 19, 11:50 AM EDTLow Water AdvisoryCLE16 hr

Nearby

River Flood Warnings in Ohio, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.